MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX SLEEK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX SLEEK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Abdominal Pain (1685); Headache (1880); Abdominal Cramps (2543)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
This is a non-us event.This occurred in (b)(6).Consumer reported she wore a tampon for two hours and upon removal the pledget fell apart leaving pieces inside her vaginal cavity.After this occurred she was finding pieces of pledget when wiping and experienced severe lower abdominal pain and cramping.She went to her doctor a few days later where the remaining pieces of pledget were removed from her vaginal cavity.Consumer experienced a lingering headache and abdominal cramping.She was prescribed naproxen for the pain.She was instructed to call her doctor for an antibiotic if her headache and cramping continued.Multiple attempts have been made to obtain further information regarding the consumer¿s outcome and any additional medical treatment, however, no further information has been received.

Brand Name
U BY KOTEX SLEEK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key11598933
Report Number3011109575-2021-00094
Device Sequence Number3449651
Product Code HEB
UDI-Device Identifier00036000426656
UDI-Public036000426656
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot NumberNN701713B0228
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR